Title: Common multiples of paths and stars
Authors: Chen, Zhen-Chun
Shyu, Tay-Woei
應用數學系
Department of Applied Mathematics
Keywords: graph decomposition;path decomposition;star decomposition
Issue Date: 1-Jul-2019
Abstract: A graph G is a common multiple of two graphs H-1 and H-2 if G is both H-1-decomposable and H-2-decomposable. In this paper, we consider the case where H-1 is the path of length k Pk+1 and H-2 is the star with 1 edges S-1. We determine, for all positive integers k and 1, the set of integers q for which there exists a common multiple of Pk+1 and S-1 having precisely q edges.
URI: http://hdl.handle.net/11536/152715
ISSN: 0381-7032
Journal: ARS COMBINATORIA
Volume: 146
Begin Page: 115
End Page: 122
Appears in Collections:Articles